Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006 (2006), Article ID 49561, 15 pages
http://dx.doi.org/10.1155/JAMSA/2006/49561

Mean convergence theorems and weak laws of large numbers for double arrays of random variables

Department of Mathematics, Vinh University, Nghe An 42118, Vietnam

Received 26 June 2005; Revised 11 September 2005; Accepted 16 September 2005

Copyright © 2006 Le Van Thanh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Le Van Thanh, “Mean convergence theorems and weak laws of large numbers for double arrays of random variables,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2006, Article ID 49561, 15 pages, 2006. doi:10.1155/JAMSA/2006/49561